# SDR AALA20160319009

- Difficulty date: March 19, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CREASE ANGLE AT FWD SERVICE DOOR IS CORRODED, BETWEEN  FS 312 & 332.  R & R CREASE ANGLE IAW SRM 51-40-02 & DWG 41A8316-6.
